MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER
Model Number 2746
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a guidewire fracture occurred.Patient underwent percutaneous coronary intervention.The target lesion was located in the distal left anterior descending artery.A 182 cm luge guidewire was selected for use.However, during removal, the tip of the wire was broken and could not be retrieved.The procedure was completed.
 
Event or Problem Description
It was reported that a guidewire fracture occurred.Patient underwent percutaneous coronary intervention.The target lesion was located in the distal left anterior descending (lad) artery.A 182 cm luge guidewire was selected for use.However, during removal, the tip of the wire broke off in the distal lad and could not be retrieved.The procedure was completed.
 
Additional Manufacturer Narrative
Corrected: h6 device codes: a040101 fracture corrected to a0501 detachment of device or device component.

Brand Name
LUGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19032661
Report Number2124215-2024-20226
Device Sequence Number6992180
Product Code DQX
UDI-Device Identifier08714729169963
UDI-Public08714729169963
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2026
Device Model Number2746
Device Catalogue Number2746
Device Lot Number0033214000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer03/14/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale